# SDR SIMA20190301004

- Difficulty date: March 1, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FLOORBEAM HAS CORROSION BETWEEN LBL9.00 AND LBL18.00.  AND HAS A 1 INCH CRACK ON THE TOP FLANGE OUTBD OF LBL9.00. C/A-REMOVED AND REPLACED LT FLOORBEAM CROSS MEMBER SEGMENT AT FS280.00 IAW SRM 51-42-06.
